Alert archive / Florida / Small Craft Advisories in 2020
Small Craft Advisory 48, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Oct 20, 2020, 11:07 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2020, 11:07 AM EDT (15:07 UTC)
- Expired
- Oct 21, 2020, 11:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
499 WHUS72 KKEY 201507 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1107 AM EDT Tue Oct 20 2020 GMZ032>035-042>044-052>055-072>075-202100- /O.EXP.KKEY.SC.Y.0047.000000T0000Z-201020T1500Z/ /O.NEW.KKEY.SC.Y.0048.201020T1507Z-201020T2100Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1107 AM EDT Tue Oct 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds near 20 knots with occasional gusts of 25 to 30 knots. Seas as high as 6 to 8 feet across the Straits of Florida and the Gulf of Mexico including the Dry Tortugas. Winds and seas higher near numerous showers and isolated thunderstorms. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ031-201615- /O.EXP.KKEY.SC.Y.0047.000000T0000Z-201020T1500Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 1107 AM EDT Tue Oct 20 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
5 follow-up statements
056 WHUS72 KKEY 202039 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 439 PM EDT Tue Oct 20 2020 GMZ032-042-043-052-053-072-073-202145- /O.CAN.KKEY.SC.Y.0048.000000T0000Z-201020T2100Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 439 PM EDT Tue Oct 20 2020 ...SMALL CRAFT ADVISORY HAS ENDED... Winds have eased below 20 knots. $$ GMZ033>035-044-054-055-074-075-210300- /O.EXT.KKEY.SC.Y.0048.000000T0000Z-201021T0300Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 439 PM EDT Tue Oct 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds near 20 knots. Seas as high as 6 feet across the Straits of Florida and the Gulf of Mexico including the waters near the Dry Tortugas. Winds and seas higher near numerous showers and isolated thunderstorms. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
985 WHUS72 KKEY 210208 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1008 PM EDT Tue Oct 20 2020 GMZ035-044-054-074-210315- /O.CAN.KKEY.SC.Y.0048.000000T0000Z-201021T0300Z/ Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- 1008 PM EDT Tue Oct 20 2020 ...SMALL CRAFT ADVISORY HAS ENDED... Winds have eased below 20 knots. $$ GMZ033-034-055-075-210900- /O.EXT.KKEY.SC.Y.0048.000000T0000Z-201021T0900Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1008 PM EDT Tue Oct 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds near 20 knots. Seas as high as 6 feet across the Straits of Florida and the Gulf of Mexico including the waters near the Dry Tortugas. Winds and seas higher near numerous showers and isolated thunderstorms. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
021 WHUS72 KKEY 210816 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 416 AM EDT Wed Oct 21 2020 GMZ033-034-055-075-211500- /O.EXT.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 416 AM EDT Wed Oct 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds near 20 knots. Seas as high as 6 feet across the Straits of Florida and the Gulf of Mexico including the waters near the Dry Tortugas. * WHERE...Straits of Florida, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ APA
568 WHUS72 KKEY 211254 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 854 AM EDT Wed Oct 21 2020 GMZ042-052-072-211500- /O.EXA.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 854 AM EDT Wed Oct 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds near 20 knots. Seas as high as 6 feet across the Straits of Florida and the Gulf of Mexico including the waters near the Dry Tortugas. * WHERE...Eastern Straits of Florida, and Hawk Channel from Ocean Reef to Craig Key. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ033-034-055-075-211500- /O.CON.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 854 AM EDT Wed Oct 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds near 20 knots. Seas as high as 6 feet across the Straits of Florida and the Gulf of Mexico including the waters near the Dry Tortugas. * WHERE...Straits of Florida, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
010 WHUS72 KKEY 211511 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1111 AM EDT Wed Oct 21 2020 GMZ042-052-072-212200- /O.EXP.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/ /O.NEW.KKEY.SC.Y.0049.201021T1511Z-201021T2200Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 1111 AM EDT Wed Oct 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Eastern Straits of Florida, and Hawk Channel from Ocean Reef to Craig Key. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ033-034-055-075-211615- /O.EXP.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1111 AM EDT Wed Oct 21 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have subsided below 20 knots, however small craft should continue to exercise caution as winds will remain 15 to 20 knots for this afternoon. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 9:56 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Oct 20, 9:56 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Key West FL
956 AM EDT Tue Oct 20 2020
.DISCUSSION...
The combination of high pressure extending down the eastern
seaboard and low pressure associated with a westward moving
tropical wave in the Caribbean has resulted in a fairly tight
pressure gradient over the area. Winds across several marine
platforms have been consistently east northeast over 20 knots,
with Smith Shoal and Sand Key sustained around 25 knots. However,
the higher winds seem to be contained along the lower Keys and
nearshore waters, tapering off several knots over the middle and
upper Keys. This is an anticipated scenario, as the wave moves
farther westward towards the Yucantan Peninsula the gradient will
begin to relax from east to west over the Keys through today into
this evening.
The Key West morning sounding showed a relatively saturated
troposphere, with RH values in excess of 75 percent almost to
300mb. Precipitable water values were measured over 2.2 inches.
CIMSS MIMIC imagery displays a wide swath of PWATs over 2 inches
covering the Florida Straits and Gulf waters west of the Keys, but
mid and upper level drier air is beginning to push into the
region from the northeast along the base of the ridge. This will
likely begin to erode the precipitation shield over the area from
east to west as the day progresses. However, sufficient moisture
will remain in the boundary layer to support scattered convection.
&&
.MARINE...
Small Craft Advisory is currently in effect for all Florida Keys
coastal waters for strong east northeast breezes. Into this
afternoon and early evening, winds will slowly begin to relax from
east to west, and the advisory may be removed for the upper and
middle Keys coastal waters, and replaced with Small Craft Exercise
Caution. Numerous showers with isolated embedded thunderstorms
can be expected over all waters through this afternoon, with
shower coverage decreasing slightly this evening.
&&
.AVIATION...
VFR conditions will prevail at both airport terminals today.
However, frequent showers and occasional thunderstorms will bring
MVFR and/or IFR conditions and wind gusts around 30 knots. Expect
short-term amendments and TEMPOs to account for the changing
weather.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory until 11 AM EDT this morning for GMZ031>035-
042>044-052>055-072>075.
&&
Public/Marine/Fire...Devanas
Aviation/Nowcasts....KBL
Data Acquisition.....Williams
Visit us on the web at weather.gov/key
Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywestHazardous weather outlook, Oct 20, 4:33 AM EDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 433 AM EDT Tue Oct 20 2020 FLZ076>078-GMZ031>035-042>044-052>055-072>075-210845- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 433 AM EDT Tue Oct 20 2020 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...TODAY AND TONIGHT Isolated thunderstorms are anticipated along the Florida Keys and the surrounding coastal waters through tonight. The primary thunderstorm hazards will be cloud to surface lightning strikes and strong gusty winds, with the stronger and quickly moving cells. Otherwise, the observed water levels are currently within Coastal Flood Statement thresholds for the entire Florida Keys. Hence, a Coastal Flood Statement will be extended for Island Chain due to minor saltwater flooding of low-lying lots and roads through tonight. And finally, A Small Craft Advisory is in effect for our entire marine district for at least this morning, before winds are expected to slacken somewhat on our eastern coastal waters this afternoon. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Isolated thunderstorms are anticipated along the Florida Keys and the surrounding coastal waters through the period. The primary thunderstorm hazards will be cloud to surface lightning strikes and gusty winds. Meanwhile, saltwater flooding of low-lying lots and roads will likely require Coastal Flood Statements on Wednesday into Thursday, before dropping below Statement levels thereafter. And finally, a Small Craft Advisory will likely be required for at least a portion of our coastal waters Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. APA
In the hours before
Special weather statement, Oct 20, 5:16 AM EDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Key West FL
516 AM EDT Tue Oct 20 2020
FLZ077-078-201000-
Monroe Lower Keys FL-Monroe Middle Keys FL-
516 AM EDT Tue Oct 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR LOWER AND MIDDLE KEYS IN MONROE
COUNTY UNTIL 600 AM EDT...
At 516 AM EDT, National Weather Service Meteorologists detected a
strong thunderstorm near Boot Key, or near Marathon, moving west
northwest at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Marathon, Bahia Honda Channel Bridge, Seven Mile Bridge, East End Of
Seven Mile Bridge, West End Of Seven Mile Bridge, Niles Channel
Bridge, Spanish Harbor Channel Bridge, Ohio Key, Bahia Honda Key and
Little Torch Key.
This includes US 1 between mile markers 25 and 55.
LAT...LON 2468 8151 2482 8146 2479 8135 2480 8128
2476 8125 2470 8128 2469 8128 2471 8123
2469 8121 2470 8119 2473 8117 2477 8104
2473 8095 2466 8106 2467 8115 2469 8118
2468 8121 2464 8123 2462 8130
TIME...MOT...LOC 0916Z 110DEG 39KT 2465 8104
JacobsonLocal storm report, Oct 20, 5:34 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
534 AM EDT TUE OCT 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM MARINE TSTM WIND MARATHON 24.71N 81.08W
10/20/2020 M39.00 MPH MIDDLE KEYS IN MON FL ASOS
A SOUTHEAST WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED
BY THE MARATHON AIRPORT ASOS AT 518 AM EDT.
&&
JACOBSONThe office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:33 PM EDT | Special Marine Warning | KEY | 57 min | |
| Oct 19, 11:53 PM EDT | Special Weather Statement | KEY | 37 min | |
| Oct 19, 11:54 PM EDT | Special Marine Warning | KEY | 66 min | |
| Oct 20, 12:07 AM EDT | Special Marine Warning | KEY | 53 min | |
| Oct 20, 12:59 AM EDT | Special Marine Warning | KEY | 46 min | |
| Oct 20, 1:37 AM EDT | Special Marine Warning | KEY | 38 min | |
| Oct 20, 4:39 AM EDT | Coastal Flood Statement | KEY | Monroe | 28 hr |
| Oct 20, 5:13 AM EDT | Special Marine Warning | KEY | 47 min | |
| Oct 20, 5:16 AM EDT | Special Weather Statement | KEY | 44 min |
Nearby
Small Craft Advisories in Florida, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.